MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 4000 System
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A us distributor reported that a battery was unable to power on a monitor.
 
Additional Manufacturer Narrative
Device evaluation of battery pack has been completed.The reported problem (will not power up) was confirmed due to a loose bus bar inside of the battery.The root cause of the loose busbar cannot be positively identified.There was no adverse event that resulted from the damaged battery.

Brand Name
LifeVest WCD 4000 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50950660
Report Number3008642652-2026-09551
Device Sequence Number21445642
Product Code MVK
UDI-Device Identifier00855778005036
UDI-Public(01)00855778005036(11)220202
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 4000 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown